# SDR DHL2003801016

- Difficulty date: May 3, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 56110101
- Part serial: 04030305
- Condition: Delaminated
- Location: Lt Wing
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SURFACE- T/E LWR PANEL OUTER SKIN DELAMINATED STA XW 5.000- XW 47.000.  REMOVED AND REPLACED LT WING T/E LWR PANEL BETWEEN STA XW 5.000 - XW 47.000 IAW SRM 51-3-0 PG 1.
